Xue-Mei Li

Overseas Guest Professors:Xue-Mei Li

Name:Xue-Mei Li
Mathematics Institute
Imperial College London
Educational background:
Work experience:
Mathematics Institute
The University of Warwick
Coventry CV4 7AL
Research fields:
Research Interests:
Stochastic differential equations and dynamical systems, stochastic analysis on geometric spaces and in infinite dimensions, diffusion processes, investigation of measures, investigation of concrete stochastic models.
Scientific achievements:
Most relevant recent publications:
• Stochastic Homogenisation on Homogeneous Spaces (2015), arXiv:1505.06772
• Limits of Random Differential Equations on Manifolds (2015), arXiv:1501.04793.
• Random Perturbation to the geodesic equation (2014), arxiv:1402.5861, To appear in the Annals of Probability.
• Strong completeness for a class of stochastic differential equations with irregular coefficients, X. Chen and X.-M. Li (2014), arXiv:1402.5079 To appear in Electronic Journal of Probability
• Effective Diffusions with Intertwined Structures (2012), Arxiv:1204.3250
• A Concrete Estimate For The Weak Poincare Inequality On Loop Space. X. Chen, X.-M. Li and B. Wu. Probab. Theory Relat. Fields (2011) 151:559-590 .
• An approximation scheme for SDEs with non-smooth coefficients. Xin Chen and Xue-Mei Li (2010).
• Lack of strong completeness for stochastic flows, Xue-Mei Li and Michael Scheutzow (2011), Ann. of Prob.2011, Vol. 39, No. 4, 1407–1421.
• SDE Approach to analysis on path spaces, Xue-Mei Li (2010).
• Intertwined Diffusions by Examples, Xue-Mei Li (2010). In